# SDR 2006UALA00200

- Difficulty date: February 4, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1197-1213
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN MAIN CABIN HAS AREAS OF GOUGES AND CORROSION STA 1197 + 142 TO 1213, 88 RBL.  GOUGED SECTIONS OF SEAT TRACK REPLACED WITH NEW, PER SRM.
